# SDR 0100336307

- Difficulty date: February 6, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 45,827 hours, 5,432 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND NUMEROUS FLOOR MOUNTED EMERGENCY LIGHTS INOPERATIVE.  RECONNECTED WIRING.  OPERATIONAL TEST NORMAL.
